MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.897
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling (2091)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that six months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented with bone type iii.Peri-implantitis, infection and bone resorption were involved in the event.The device will be forwarded to the manufacturer for investigation.Patient reported pain and swelling at time of event, no further complications were observed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4).The clinician reported that six months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented with bone type iii.Peri-implantitis, infection and bone resorption were involved in the event.Patient reported pain and swelling at time of event, no further complications were observed.

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029751
Report Number3008261720-2017-05062
Device Sequence Number1005570
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public07899878018070
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
Report Date (Section F) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/14/2017
Device Catalogue Number140.897
Device Lot Number800186663I
Other Device ID Number07899878018070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/22/2018
Event Location Other
Date Report to Manufacturer05/23/2017
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR